# SDR SWIA202158695

- Difficulty date: April 12, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB AT BATH TUB FITTING IS CRACKED.     (C-CHECK RO 6/04/2021)    COMPLIED WITH CRJ700 SRM 52-11-04-201-004-A01 PROCEDURE 5. (1) - (11). INSTALLED ALL REPAIR PARTS INCLUDING FASTENERS WET.
